Two years ago I developed a UTI. In January to be exact. I was prescribed Bactrim and fluconazole in case yeast infection was to arise. I do not know how long it took for symptoms to arise after taking this medication, because I was unaware any side effects could ever effect me, and also... I'm not really the one to... pin point the how and why? well until now.
Some time ... hours, minutes , days after the oral dose of Bactrim I did develop a yeast infection. I mean, I had all the symptoms of one... and it was just brought on suddenly .
A few days go by... the outer skin around my vulva, vaginal surrounding, was so swollen, it hung lower that... Ill leave that at that.....
The itch was unbearable and the weird thing is no discharge no smell not thick .. NOTHING ..
the itch crept all the way up towards my clitoris and my friends... not fun to itch... like really!!! UN ENJOYABLE
so here I am Investigating my vagina... mirrors lighting zooming.. questioning (what the hell is that) to many things.. been a while since I've investigated. My inner labia all over I was blood red!!!!!!! holy crap now i understand why so painful .Peeing on and thru that... ten times worse. okay, so looking past that... I see
SORES like blisters that were flat and not puffy. Like if you had a blister on your lip and it was healing and it had that gooey translucent skin over it and every time you tried to wipe your mouth it would peel that skin off and be opened again.. YES THOSE .... all on the inner surroundings was all swelling around my vagina. Like three and I
OKAY SO FIRST REACTION... what in tarnation's I want an answer... I now believe I may have an std...
AND I was still CONTINUONG to take all the meds prescribed for this UTI.
I called my Gyno... oh you'll love this....
She tells me to come in checks me out and said here is a cream and more fluconazole you'll be ok .
Alright guys... between my pharmacist and I we came up with a concoction that had numbing agents in it as well as healing crap.
it all finally began to reduce in size shape color blisters went away itch color bye. Pretty sure I was done with all my medication at this time.. it lasted for like two weeks !!!!!! YES !!! 2
well this happens again in March of 2018. same thing same reaction same medication everything.. but this time I'm aware of what in the hell is going on just confused as to why!!!!!
went back to see my gyno.... this was uneventful.. scalpel to the sore and scrape!!!!!! Lets get this in for testing !!! HOLYYYYY CRAP!!!! did that hurt.. then advised me to go get all my blood work done tested for everything under the stars... and before I left said... " Its okay to have herpes.. there are so many preventable an manageable medications now to deal with it.. My sister has it -she is fine"!!!!
WHAT THE WHAT DID YOU JUST SAY TO ME>
I know me.. I know my body, I know who when where what time i have been with anyone.... this could be possible
I go home thinking this crap for a week..
well needless to say she calls me back in for a follow up... to tell me the tests results came back, and everything came back good. Then adds in, some tests could show a potentially wrong reading...and advised I get another test done. I did and nothing would you believe... I'm just Healthy as A baby bird.
NO ONE has answers!!! AND I'm just trying to treat a UTI.
Alright.. its gone. goes away haven't seen it in years.
The other day (2021 ) I felt a uti coming on and was like DUDE I haven't had one of these in forever. I still currently have the same pharmacist as I did back in 2018.
I call him and I'm like I have a uti Bactrim will give me a yeast infection he said most likely not, had refill for fluconazole and Bactrim so obviously I hate taken it before.
asked me about allergy's I say no
BINGO BANGO..... the minute I took the Bactrim ... no pardon me... I took the Bactrim right when I got back to my car. By the time I was at the light.... my clitoris's area and vulva opening started to itch.. IM LIKE NO FRESKING WAY! not that quick.
SO what do I do... I take the fluconazole.
itching is more and more intense as the day goes on... and I'm just like well here we go .. got a yeast infection like I thought I would.
after a long day with the kids etc... I come home and look.... ya no why does it feel so puffy, or tight...
I was sooo swollen... and was like omg ... what in the world... it wasn't till later that night before bed, I took another dose of my Bactrim per Dr .request. and laid down.
My brain ticks and tocks all hours of the day!!! I wake up and IM LIKE OH NO!!!! wake up in PAIN ITCHING PRESSURE>
I google antibiotic allergic reaction symptoms from Fluconazole and Bactrim.
NOW there isn't much on the web about many stories like mine... ACTULLY I Haven't Found one.
Obviously i do not take that medication in the morning.... and report to DR. with my finding and pharmacist.
Yall, thank god I stopped taking it... The blisters did not form or appear or surface..
However the itch the swelling the pain .... PEEEEING was the worst. all … after one dose... of Bactrim.
Just so we all know... I am currently suffering from this allergic reaction right now as I type to you... I'm the 2021 case.
My uti is gone... got another antibiotic for that (MACROBID) A cream clotrimazole and Betamethasone Dipropionate and azo pee pills. and would you believe it... after trying to call my Dr all week... she didn't even have the nerve to see me or talk to me... SHE CALLED my prescriptions in!!!!!!!!
OH.. Gets better. She also didn't have the courtesy to treat me for my uti which is what stirred this all up... DONT worry I got it covered!! She called me in Fluconazole take every three days.. total of two pills and the cream. THAT was all. "GOOD LUCK?"" maybe she was dealing with counseling for obscuring a patients mind with things that are untrue.
QUESTION IS: WHAT WHO OR WHY... Has any one else got this experienced this, or dealt with it? what exactly is it from... How to you counteract an antibiotic before the disaster starts to appear... or am I just crazy and its from something else?
Current state: swelling has gone down... IT still hurts soooo bad to urinate... itching has not subsided or calmed down... vaginal discharge is more liquefied than normal. Clear no smell. labia still...red as red gets....
SOMEONE help me with some sort of answer...Please